MathSciNet Relay Station
MathSciNet bibliographic data
MR2282358 53C44 (53C21 57M40 57M50)
Cao, Huai-Dong; Zhu, Xi-Ping Erratum to: "A complete proof of the Poincaré and geometrization conjectures—application of the Hamilton-Perelman theory of the Ricci flow'' [Asian J. Math. 10 (2006), no. 2, 165–492; MR2233789]. Asian J. Math. 10 (2006), no. 4, 663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement